# SDR 2009FA0000756

- Difficulty date: September 2, 2009
- Submitted: September 3, 2009
- Operation: General aviation
- Aircraft: N74335
- Make and model: Robsin R44
- Aircraft serial: 1450
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Bracket
- Condition: Broken
- Location: Main Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT AT 90 KNOTS, A LOUD POP WAS HEARD ON THE LT SIDE OF ACFT. DETERMINED THE CO-PILOTS DOOR OPENED PARTIALLY, DAYLIGHT COULD BE SEEN THROUGH LOWER FRONT OF DOOR INSTEAD THE REAR WHERE NORMALLY WOULD OPEN. SLOWED ACFT WHILE INSTRUCTOR HELD ON TO THE DOOR HANDLE. PERFORMED AN OFF AIRPORT LANDING. ABLE TO DETERMINE THE LOWER HINGE SNAPPED IN HALF AT HOLE WHERE ATTACHING PIN PASSES THROUGH. REMOVED DOOR, AND RETURNED TO THE AIRPORT.
